# SDR 2008UALA01423

- Difficulty date: March 13, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 51,695 hours, 36,173 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB140001
- Condition: Faulty
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT LOOP-A SMOKE DETECTOR INOP, DOES NOT TEST FAIL LIGHT ON.  FOUND FAULTY SMOKE DETECTOR. REPLACED SMOKE DETECTOR AFT A2 REFERENCE AMM 26-16-01. AC OK FOR SERVICE.
